Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 13 > No. 2


Approximate Solutions to Lane-Emden Equation for Stellar Configuration

PP: 143-152
Fazal Abbas, Petko Kitanov, Shoshanna Longo,
In this paper, we consider the Lane-Emden equation of the first kind which arises in the study of stellar structures. We use multiple algorithms, based on Homotopy Analysis Method (HAM) to find the convergent series solutions to the singular, non-linear, initial value problem. It is found that the radius of convergence for the solutions is affected by three factors: the choice of initial value, the order and type of non-linearity, and the linear operator used. We then compare analytical results to the 20th order series solution, the Pade approximant to the series, and the approximate solution obtained via the Runge-Kutta-Fehlberg method (RKF45).

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved